# SDR AALA202405200031

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 65,892 hours, 27,129 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 149A72597
- Condition: Delaminated
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WING TO BODY PANEL 192BL IS DELAMINATED ON FORWARD SIDE OF PANEL. APPLIED ALUMINUM WIRE MESH PERMANENT REPAIR AND CARBON FIBER PLIES PERMANENT REPAIR ON LEADING EDGE AREA OF WING TO BODY FAIRING ACCESS PANEL 192BL PER B737-NG SRM 53-40-70--2R-1, PER B737-NG SRM 51-70-14-2R-4 AND PER B737-NG SRM 51-70-05-2R-6.
